Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bleeding, had UTI, no blood on pad. Am pregnant

Im 5 weeks pregnant i went to the emergency room the 27 th for bleeding ive had one miscarrage 3 years ago but at the er they did a urnine sample and said i had a bad uti this morning i woke up used the bathroom and i had quite a bit of blood when i wiped to or three times it went to a very small amount of bleeding i wear a pad but theres no blood on it its just when i wipe
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013

some amount of bleeding is can be seen in early pregnancy, because of causes like,

- gestational sac while getting embedded in uterus wall can damage some blood vessels leading to spotting,

some women may have bleeding on expected day of periods even in pregnancy,

increased blood supply to local organs can cause spotting even on mild friction.

so if you are not symptoms like pain abdomen etc no need to bother but if your spotting increases or pain arises consult your doctor immediately.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor